# SDR CA981113019

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN CABIN IN-FLIGHT.  APU REPLACED AND APU DIFFUSER DUCTING WASHED, GROUND RUN CARRIED OUT, SYSTEM OK.
